# SDR C2XA11CL106

- Difficulty date: April 25, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N29906
- Make and model: Emb EMB-145
- Aircraft serial: 145472
- Aircraft time: 23,581 hours, 17,941 cycles
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Sensor
- Part number: 23052613
- Part serial: JQ12288
- Condition: Faulty
- Location: Nr 2 Fuel Flow
- Part time: 8,782 hours, 6,704 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MX THE NR 2 ENGINE SHOWED NO FUEL FLOW INDICATION.  THE ENGINE RAN NORMAL. MX REPLACED THE NR 2 ENGINE FUEL FLOW SENSOR/TRANSMITTER.  OPS CHECKED WERE GOOD.
